# SDR DALA13059261505

- Difficulty date: November 7, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-300
- Aircraft serial: 25269
- Aircraft time: 96,826 hours, 18,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654+88 RBL 22 FLOO BEAM WEB FOUND CRACKED. REPAIRED IAW ERA 518672-14.
